La correspondance de McKay
Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque no. 276  (2002), Talk no. 867, p. 53-72
@incollection{SB_1999-2000__42__53_0,
     author = {Reid, Miles},
     title = {La correspondance de McKay},
     booktitle = {S\'eminaire Bourbaki : volume 1999/2000, expos\'es 865-879},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {276},
     year = {2002},
     note = {talk:867},
     pages = {53-72},
     zbl = {0996.14006},
     mrnumber = {1886756},
     language = {en},
     url = {http://www.numdam.org/item/SB_1999-2000__42__53_0}
}
Reid, Miles. La correspondance de McKay, in Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque, no. 276 (2002), Talk no. 867, pp. 53-72. http://www.numdam.org/item/SB_1999-2000__42__53_0/

[Ba1] V. Batyrev, Birational Calabi-Yau n-folds have equal Betti numbers, in New trends in algebraic geometry, Klaus Hulek and others (eds.), CUP, 1999, pp. 1-11. | MR 1714818 | Zbl 0955.14028

[Ba2] V. Batyrev, Stringy Hodge numbers of varieties with Gorenstein canonical singularities, in Integrable systems and algebraic geometry (Kobe/Kyoto, 1997), 1-32, World Sci. Publishing, River Edge, NJ, 1998. | MR 1672108 | Zbl 0963.14015

[Ba3] V. Batyrev, Non-Archimedean integrals and stringy Euler numbers of log-terminal pairs, J. Eur. Math. Soc. 1 (1999), 5-33. | MR 1677693 | Zbl 0943.14004

[BD] V. Batyrev and D. Dais, Strong McKay correspondence, string-theoretic Hodge numbers and mirror symmetry, Topology 35 (1996), 901-929. | MR 1404917 | Zbl 0864.14022

[BO1] A. Bondal and D. Orlov, Reconstruction of a variety from the derived category and groups of autoequivalences, Max Planck Inst. Bonn preprint MPI-97-36, math.AG/9712029, 20 pp. | MR 1818984

[BO2] A. Bondal and D. Orlov, Semi-orthogonal decomposition for algebraic varieties, preprint alg-geom/9506012.

[Br] T. Bridgeland, Equivalences of triangulated categories and Fourier-Mukai transforms, Bull. London Math. Soc. 31 (1999), 25-34. | MR 1651025 | Zbl 0937.18012

[BrM] T. Bridgeland and A. Maciocia, Fourier-Mukai transforms for K3 fibrations, preprint math/9908022, 18 pp.

[B] J.-L. Brylinski, A correspondence dual to McKay's, preprint alg-geom/9612003.

[BKR] T. Bridgeland, A. King and M. Reid, Mukai implies McKay, preprint math/9908027, 17 pp.

[C1] A. Craw, An introduction to motivic integration, preliminary draft available from www.maths.warwick.ac.uk/~craw, 23 pp. | MR 2103724

[C2] A. Craw, A-Hilb C3 and McKay correspondence, work in progress.

[CR] A. Craw and M. Reid, How to calculate A-Hilb C3, preprint math/ 9909085, 29 pp. | MR 2075608

[DHVW] L. Dixon, J. Harvey, C. Vafa and E. Witten, Strings on orbifolds. I, Nuclear Phys. B 261 (1985), 678-686. II, same J. 274 (1986), 285-314. | MR 818423

[DHZ] D. I. Dais, M. Henk and G. M. Ziegler, All Abelian quotient c.i. singularities admit crepant resolutions, preprint alg-geom/9704007, 35 pp.

[DL1] J. Denef and F. Loeser, Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math. 135 (1999), 201-232. | MR 1664700 | Zbl 0928.14004

[DL2] J. Denef and F. Loeser, Motivic integration, quotient singularities and the McKay correspondence, preprint math/9903187, 20 pp., to appear in Compositio Math. | MR 1905024 | Zbl 1080.14001

[GSpV] G. Gonzalez-Sprinberg and J.-L. Verdier, Construction géométrique de la correspondance de McKay, Ann. Sci. École Norm. Sup. (4) 16 (1983), 409-449. | Numdam | MR 740077 | Zbl 0538.14033

[H] R. Hartshorne, Residues and duality, L.N.M. 20 Springer, 1966. | MR 222093 | Zbl 0212.26101

[HH] F. Hirzebruch and T. Höfer, On the Euler number of an orbifold, Math. Ann. 286 (1990), 255-260. | MR 1032933 | Zbl 0679.14006

[IN] Y. Ito and H. Nakajima, McKay correspondence and Hilbert schemes in dimension three, preprint math.AG/9803120, 35 pp., to appear in Topology. | MR 1783852 | Zbl 0995.14001

[IN1] Y. Ito and I. Nakamura, McKay correspondence and Hilbert schemes, Proc. Japan Acad. Ser. A Math. Sci. 72 (1996), 135-138. | MR 1420598 | Zbl 0881.14002

[IN2] Y. Ito and I. Nakamura, Hilbert schemes and simple singularities, in New trends in algebraic geometry, Hulek and others (eds.), CUP 1999, pp. 155-233. | MR 1714824 | Zbl 0954.14001

[IR] Y. Ito and M. Reid, The McKay correspondence for finite subgroups of SL(3,C), in Higher-dimensional complex varieties (Trento, 1994), 221- 240, de Gruyter, Berlin, 1996. | MR 1463181 | Zbl 0894.14024

[K] M. Kontsevich, Motivic integration, Legendary lecture at Orsay, Thu 7th Dec 1995.

[Ka1] D. Kaledin, McKay correspondence for symplectic quotient singularities, preprint math/9907087, 28 pp. | MR 1892847

[Ka2] D. Kaledin, Dynkin diagrams and crepant resolutions of quotient singularities, preprint math/9903157, 30 pp.

[Kr] P. B. Kronheimer, The construction of ALE spaces as hyper-Kähler quotients, J. Diff. Geom. 29 (1989), 665-683. | MR 992334 | Zbl 0671.53045

[GIT] D. Mumford, J. Fogarty and F. Kirwan, Geometric invariant theory (3rd edn.), Springer, 1994. ' | MR 1304906 | Zbl 0797.14004

[Mu] S. Mukai, Duality between D(X) and D(X) with its application to Picard sheaves, Nagoya Math. J. 81 (1981), 153-175. | MR 607081 | Zbl 0417.14036

[N] I. Nakamura, Hilbert schemes of Abelian group orbits, to appear in J. Alg. Geom. | MR 1838978 | Zbl 1104.14003

[O] D. O. Orlov, Equivalences of derived categories and K3 surfaces, Algebraic geometry, 7 J. Math. Sci. (New York) 84 (1997), 1361-1381, preprint alg-geom/9606006, 28 pp. | MR 1465519 | Zbl 0938.14019

[YPG] M. Reid, Young person's guide to canonical singularities, in Algebraic Geometry, Bowdoin 1985, ed. S. Bloch, Proc. of Symposia in Pure Math. 46, A.M.S. (1987), vol. 1, 345-414. | MR 927963 | Zbl 0634.14003

[R] M. Reid, McKay correspondence, in Proc. of algebraic geometry symposium (Kinosaki, Nov 1996), T. Katsura (ed.), 14-41, preprint alggeom/9702016, 30 pp.

[Homework] Homework sheets will be on my website www.maths.warwick.ac.uk/ ~miles, including examples, exercises, more hints, and errata to this lecture.

[Roan] S.-S. Roan, Orbifold Euler characteristic, in Mirror symmetry, II, AMS 1997, pp. 129-140. | MR 1416337 | Zbl 0939.14020

[T] B. Totaro, Chern numbers for singular varieties and elliptic homology. Ann. of Math. 151 (2000), no. 2, 757-791. Preprint available from www. dpmms.cam.ac.uk/~bt219. | MR 1765709 | Zbl 1050.14500

[V] C. Vafa, String vacua and orbifoldized LG models, Modern Phys. Lett. A 4 (1989), 1169-1185. | MR 1016963

[Vb] M. Verbitsky, Holomorphic symplectic geometry and orbifold singularities, preprint math. AG/9903175, 17 pp. | MR 1796694

[Z] E. Zaslow, Topological orbifold models and quantum cohomology rings, Comm. Math. Phys. 156 (1993), 301-331. | MR 1233848 | Zbl 0795.53074